# SDR CALA2021051900693

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 69,305 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 540 Lbl 40.1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262- SHEAR FITTING AT STA 540 LBL 40187 IS CRACKED. N R 5866603 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540LBL 40.87 I AW B737-700 SRM 57-40-02 ACCOMPLISHED VISUAL INSP AND BHEC INSP IAW NDT PART 6 51-00-00 PROCEDURE 16 NO DEFECTS NOTED.APPLIED VA POR BARRIERIAW B737-700 AMM 28-11-00. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354651 5/16/21 INSPECTION COMPLETE
